# SDR USAA040542

- Difficulty date: August 27, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 35,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP CORRODED 2 INCHES LONG, STATION 1400 S-27L AT SKIN SPLICE.  REMOVED DAMAGE AND INSTALLED REPAIR TRIPLER PER EA 95797.  CORROSION LEVEL 1, TASK NR C53-155-02, C53-156-02.  (M)
